# SDR 0402225516

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- Aircraft time: 57,724 hours, 24,082 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 03375
- Condition: Burned
- Location: Flt Control
- Part time: 57,724 hours, 24,082 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FLIGHT CREW REPORTED ELECTRICAL SMELL IN COCKPIT.  FLIGHT ATTENDANT INDICATED FUMES/SMOKE COMING OUT OF OVERHEAD VENTS AND SOME FLOOR VENTS IN CABIN.  DECLARED EMERGENCY AND DID AIR CONDITIONING SMOKE/FUME CHECK LIST.  SMOKE LESSENED AFTER PACKS/UTILITY BUSSES OFF.  AIRCRAFT LANDED UNEVENTFULLY IN MSP.  REPLACED FLIGHT CONTROL COMPUTER AND RETURNED AIRCRAFT TO SERVICE.
